Nonlinear flux approximation scheme for Burgers equation derived from a local BVP

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

1 Downloads (Pure)

Uittreksel

We present a novel flux approximation scheme for the viscous Burgers equation. The numerical flux is computed from a local two-point boundary value problem for the stationary equation and requires the iterative solution of a nonlinear equation depending on the local boundary values and the viscosity. In the inviscid limit the scheme reduces to the Godunov numerical flux.
Originele taal-2Engels
TitelNumerical Mathematics and Advanced Applications ENUMATH 2017
RedacteurenFlorin Adrian Radu, Kundan Kumar, Inga Berre, Jan Martin Nordbotten, Iuliu Sorin Pop
Plaats van productieCham
UitgeverijSpringer
Pagina's1015-1023
Aantal pagina's9
ISBN van elektronische versie978-3-319-96415-7
ISBN van geprinte versie978-3-319-96414-0
DOI's
StatusGepubliceerd - 2019
EvenementEuropean Conference on Numerical Mathematics and Advanced Applications, ENUMATH 2017 - Voss, Noorwegen
Duur: 25 sep 201729 sep 2017

Publicatie series

NaamLecture Notes in Computational Science and Engineering
Volume126
ISSN van geprinte versie1439-7358

Congres

CongresEuropean Conference on Numerical Mathematics and Advanced Applications, ENUMATH 2017
LandNoorwegen
StadVoss
Periode25/09/1729/09/17

Vingerafdruk

Approximation Scheme
Burgers Equation
Inviscid Limit
Iterative Solution
Two-point Boundary Value Problem
Boundary Value
Viscosity
Nonlinear Equations

Citeer dit

ten Thije Boonkkamp, J. H. M., Kumar, N., Koren, B., van der Woude, D. A. M., & Linke, A. (2019). Nonlinear flux approximation scheme for Burgers equation derived from a local BVP. In F. A. Radu, K. Kumar, I. Berre, J. M. Nordbotten, & I. S. Pop (editors), Numerical Mathematics and Advanced Applications ENUMATH 2017 (blz. 1015-1023). (Lecture Notes in Computational Science and Engineering; Vol. 126). Cham: Springer. https://doi.org/10.1007/978-3-319-96415-7_96
ten Thije Boonkkamp, J.H.M. ; Kumar, N. ; Koren, B. ; van der Woude, D.A.M. ; Linke, A. / Nonlinear flux approximation scheme for Burgers equation derived from a local BVP. Numerical Mathematics and Advanced Applications ENUMATH 2017. redacteur / Florin Adrian Radu ; Kundan Kumar ; Inga Berre ; Jan Martin Nordbotten ; Iuliu Sorin Pop. Cham : Springer, 2019. blz. 1015-1023 (Lecture Notes in Computational Science and Engineering).
@inproceedings{8ed337cc49174de0bd4c31d66dcfa360,
title = "Nonlinear flux approximation scheme for Burgers equation derived from a local BVP",
abstract = "We present a novel flux approximation scheme for the viscous Burgers equation. The numerical flux is computed from a local two-point boundary value problem for the stationary equation and requires the iterative solution of a nonlinear equation depending on the local boundary values and the viscosity. In the inviscid limit the scheme reduces to the Godunov numerical flux.",
author = "{ten Thije Boonkkamp}, J.H.M. and N. Kumar and B. Koren and {van der Woude}, D.A.M. and A. Linke",
year = "2019",
doi = "10.1007/978-3-319-96415-7_96",
language = "English",
isbn = "978-3-319-96414-0",
series = "Lecture Notes in Computational Science and Engineering",
publisher = "Springer",
pages = "1015--1023",
editor = "Radu, {Florin Adrian} and Kundan Kumar and Inga Berre and Nordbotten, {Jan Martin} and Pop, {Iuliu Sorin}",
booktitle = "Numerical Mathematics and Advanced Applications ENUMATH 2017",
address = "Germany",

}

ten Thije Boonkkamp, JHM, Kumar, N, Koren, B, van der Woude, DAM & Linke, A 2019, Nonlinear flux approximation scheme for Burgers equation derived from a local BVP. in FA Radu, K Kumar, I Berre, JM Nordbotten & IS Pop (redactie), Numerical Mathematics and Advanced Applications ENUMATH 2017. Lecture Notes in Computational Science and Engineering, vol. 126, Springer, Cham, blz. 1015-1023, European Conference on Numerical Mathematics and Advanced Applications, ENUMATH 2017, Voss, Noorwegen, 25/09/17. https://doi.org/10.1007/978-3-319-96415-7_96

Nonlinear flux approximation scheme for Burgers equation derived from a local BVP. / ten Thije Boonkkamp, J.H.M.; Kumar, N.; Koren, B.; van der Woude, D.A.M.; Linke, A.

Numerical Mathematics and Advanced Applications ENUMATH 2017. redactie / Florin Adrian Radu; Kundan Kumar; Inga Berre; Jan Martin Nordbotten; Iuliu Sorin Pop. Cham : Springer, 2019. blz. 1015-1023 (Lecture Notes in Computational Science and Engineering; Vol. 126).

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

TY - GEN

T1 - Nonlinear flux approximation scheme for Burgers equation derived from a local BVP

AU - ten Thije Boonkkamp, J.H.M.

AU - Kumar, N.

AU - Koren, B.

AU - van der Woude, D.A.M.

AU - Linke, A.

PY - 2019

Y1 - 2019

N2 - We present a novel flux approximation scheme for the viscous Burgers equation. The numerical flux is computed from a local two-point boundary value problem for the stationary equation and requires the iterative solution of a nonlinear equation depending on the local boundary values and the viscosity. In the inviscid limit the scheme reduces to the Godunov numerical flux.

AB - We present a novel flux approximation scheme for the viscous Burgers equation. The numerical flux is computed from a local two-point boundary value problem for the stationary equation and requires the iterative solution of a nonlinear equation depending on the local boundary values and the viscosity. In the inviscid limit the scheme reduces to the Godunov numerical flux.

UR - http://www.scopus.com/inward/record.url?scp=85060057336&partnerID=8YFLogxK

U2 - 10.1007/978-3-319-96415-7_96

DO - 10.1007/978-3-319-96415-7_96

M3 - Conference contribution

SN - 978-3-319-96414-0

T3 - Lecture Notes in Computational Science and Engineering

SP - 1015

EP - 1023

BT - Numerical Mathematics and Advanced Applications ENUMATH 2017

A2 - Radu, Florin Adrian

A2 - Kumar, Kundan

A2 - Berre, Inga

A2 - Nordbotten, Jan Martin

A2 - Pop, Iuliu Sorin

PB - Springer

CY - Cham

ER -

ten Thije Boonkkamp JHM, Kumar N, Koren B, van der Woude DAM, Linke A. Nonlinear flux approximation scheme for Burgers equation derived from a local BVP. In Radu FA, Kumar K, Berre I, Nordbotten JM, Pop IS, redacteurs, Numerical Mathematics and Advanced Applications ENUMATH 2017. Cham: Springer. 2019. blz. 1015-1023. (Lecture Notes in Computational Science and Engineering). https://doi.org/10.1007/978-3-319-96415-7_96